# SDR IPXA3M76965

- Difficulty date: January 25, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 42,924 hours, 9,894 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CRACKED ANGLE IN LT WING L/E COMPT NEAR STA XOS665.  REPAIRED UPPER STRINGER ANGLE IN LT WING L/E BETWEEN STA  XOS 664-672 IAW SRM 57-40-03, REPAIR 2, FIG 202.
